Items where Author is "Isah, Abdulnasir"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Isah, Abdulnasir (2023) Hybrid Method for Accretive Variational Inequalities Involving Pseudocontraction. Eurasian Journal of Science and Engineering, 9 (1).

Rong Loh, Jian and Phang, Chang and Isah, Abdulnasir (2023) Numerical Solution for Arbitrary Domain of Fractional Integro-differential Equation via the General Shifted Genocchi Polynomials. Journal of Function Spaces, 2023.

Isah, Abdulnasir (2022) Appell Type Changhee Polynomials Operational Matrix of Fractional Derivatives and its Applications. Eurasian Journal of Science and Engineering, 8 (1).

Ibrahim, Salisu and Isah, Abdulnasir (2022) Solution for Second-Order Differential Equation Using Least Square Method. Eurasian Journal of Science and Engineering, 8 (1).

Ibrahim, Salisu and Isah, Abdulnasir (2021) Solving System of Fractional Order Differential Equations Using Legendre Operational Matrix of Derivatives. Eurasian Journal of Science and Engineering, 7 (1). pp. 25-37. ISSN 24145629

Isah, Abdulnasir (2021) Poly-Genocchi polynomials and its applications. AIMS Mathematics, 6 (8). pp. 8221-8238. ISSN 2473-6988

Isah, Abdulnasir (2021) Shifted Genocchi Polynomials Operational Matrix for Solving Fractional Order Stiff System. Journal of Physics: Conference Series.

This list was generated on Sat Mar 2 18:33:12 2024 MST.